# SDR AALA202305300178

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 65,714 hours, 30,417 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED. ON FINAL APPROACH THE LANDING GEAR DID NOT EXTEND NORMALLY. FLIGHT CREW PERFORMED EMERGENCY GEAR EXTENSION LANDING CONTROL WAS ILLUMINATED AFTER NORMAL EXTENSION. THE AIRCRAFT LANDED SAFELY AT BJX WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
